MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI TIB TRL SZ3 9MM; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI TIB TRL SZ3 9MM; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 202411309
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that after bone cement was dry, poly trial was pulled out and the distal end snapped and broke off.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirmed the reported breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
SIGMA HP UNI TIB TRL SZ3 9MM
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7388623
Report Number1818910-2018-56486
Device Sequence Number555257
Product Code LXH
UDI-Device Identifier10603295082798
UDI-Public10603295082798
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202411309
Device Lot NumberBF0410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/13/2018
04/17/2018
Initial Report FDA Received Date04/02/2018
Supplement Report FDA Received Date04/16/2018
04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight70